Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 

 

Corrigendum to ``Realization of Voevodsky's motives''


Author: A. Huber
Journal: J. Algebraic Geom. 13 (2004), 195-207
DOI: https://doi.org/10.1090/S1056-3911-03-00374-6
Published electronically: September 3, 2003
MathSciNet review: 2008720
Full-text PDF

Abstract | References | Additional Information

Abstract: One key aim of the author [Realization of Voevodsky's motives, J. Algebraic Geom. 9 (2000), no. 4, 755-799] was to construct a realization functor from Voevodsky's triangulated category of geometrical motives to her own triangulated category of mixed realizations. This note corrects a mistake in this construction. The new argument consists of a rearrangement of the original construction together with a careful analysis of hypercovers of complexes of varieties.


References [Enhancements On Off] (What's this?)

  • [BS] P. Balmer, M. Schlichting, Idempotent completion of triangulated categories. J. Algebra 236 (2001), no. 2, 819-834.
  • [D] P. Deligne, Théorie de Hodge. III, Inst. Hautes Etudes Sci. Publ. Math. No. 44 (1974), 5-77.
  • [H] A. Huber, Realization of Voevodsky's motives. J. Algebraic Geom. 9 (2000), no. 4, 755-799.
  • [SG4V] J.L. Verdier, Cohomologie dans les topos, SGA 4, Exp. V, LN 270, Springer 1972.
  • [V] V. Voevodsky, Triangulated Categories of Motives over a Field, in: V. Voevodsky, A. Suslin, E.M. Friedlander, Cycles, Transfers, and Motivic Homology Theories, Annals of Mathematics Studies, 143, Princeton University Press 2000.


Additional Information

A. Huber
Affiliation: Mathematical Institute, University of Leipzig, Augustusplatz 10/11, 04009 Leipzig, Germany
Email: huber@mathematik.uni-leipzig.de

DOI: https://doi.org/10.1090/S1056-3911-03-00374-6
Received by editor(s): October 23, 2002
Published electronically: September 3, 2003

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
Comments: jag-query@ams.org
AMS Website